# SDR 07FDEA04464

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776575207
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENLARGED HOLES AT C 26/32 BETWEEN P 13-22 RT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
